American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03F65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Giovanni Curi. On Tarski's fixed point theorem. Proc. Amer. Math. Soc. 143 (2015) 4439-4455.
Abstract, references, and article information   
View Article: PDF

[2] Mark Mandelkern. Constructive projective extension of an incidence plane. Trans. Amer. Math. Soc. 366 (2014) 691-706.
Abstract, references, and article information   
View Article: PDF

[3] Robert S. Lubarsky and Fred Richman. Zero sets of univariate polynomials. Trans. Amer. Math. Soc. 362 (2010) 6619-6632. MR 2678988.
Abstract, references, and article information   
View Article: PDF

[4] Fred Richman. Adjoints and the image of the ball. Proc. Amer. Math. Soc. 129 (2001) 1189-1193. MR 1701689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Douglas Bridges, Fred Richman and Peter Schuster. A weak countable choice principle. Proc. Amer. Math. Soc. 128 (2000) 2749-2752. MR 1664313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Fred Richman. The regular element property. Proc. Amer. Math. Soc. 126 (1998) 2123-2129. MR 1443853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stephen Merrin. Constructing bases for radicals and nilradicals of Lie algebras . Proc. Amer. Math. Soc. 119 (1993) 681-690. MR 1152285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hajime Ishihara. Constructive existence of Minkowski functionals . Proc. Amer. Math. Soc. 116 (1992) 79-84. MR 1089409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Douglas Bridges and Osvald Demuth. On the Lebesgue measurability of continuous functions in constructive analysis. Bull. Amer. Math. Soc. 24 (1991) 259-276. MR 1066107.
Abstract, references, and article information   
View Article: PDF

[10] Hajime Ishihara. Constructive reflexivity of a uniformly convex Banach space . Proc. Amer. Math. Soc. 104 (1988) 735-740. MR 964849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Fred Richman. Nontrivial uses of trivial rings . Proc. Amer. Math. Soc. 103 (1988) 1012-1014. MR 954974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mark Mandelkern. Constructive continuity. Memoirs of the AMS 42 (1983) MR 690901.
Book volume table of contents

[13] Douglas S. Bridges. Lipschitz constants and moduli of continuity for the Chebyshev projection . Proc. Amer. Math. Soc. 85 (1982) 557-561. MR 660604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Douglas Bridges, Allan Calder, William Julian, Ray Mines and Fred Richman. Picard's theorem . Trans. Amer. Math. Soc. 269 (1982) 513-520. MR 637705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Spring. The Riemann integral in constructive mathematics . Proc. Amer. Math. Soc. 83 (1981) 839-840. MR 630032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vladimir Lifschitz. Semantical completeness theorems in logic and algebra . Proc. Amer. Math. Soc. 79 (1980) 89-96. MR 560591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. S. Bridges. More on the connectivity of convex sets . Proc. Amer. Math. Soc. 68 (1978) 214-216. MR 480195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia